Ask an expert
Question

07 Jun 2011

useless
i dont think you that much of an expert on ritalin. you couldnt answer my question as to why ritalin causes eye and neck pain. you tosser. You doctors are all the same. you put us on addictive shit and then when something goes wrong you dont know what to do. One doctor says this and another that. You say there are no long term studies on long term use of ritalin and one doctor says there are. who is correct. You make me sick
Answer 355 views
Expert
CyberShrink
cybershrink

01 Jan 0001

When did I ever claim to be a great expert on ritalin ? I understand your fury that you have been experiencing unpleasant symptoms which you believe to be related to using ritalin, but its the doctors who have been prescribing this for you for years, and who have been involved in your treatment, who have to help you find a solution.
If the doc who says there have been long-term studies of Ritalin IN ADULTS, AND causing the sort of symptoms you describe, tghen let him, please, tell you and the world what and where these are.
If I am really so iseless as you seem to feel, why do you keep returning to this site and this forum and asking the same question ?
I hope you find someone able to satisfy you and help you, and regret that I am unable to do so.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.